Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Bleeding after intercourse. Spotting during periods. Trying to concieve. Not on birth control. Solution?

Hi, my question is, I have always had regular cycles until recently when alot had changed, 1st. I had abnormal pap and they did a clonascopy (spelled wrong, I m sure), had another pap 3 months later and the same thing so they did a LEEP, then 6 months later the pap came back mild in bad tissue , since these procedures and it has now been 2 years my cycle has been fine other then sometimes I would bleed after intercourse, but now for the last 2 months its been weird, last month I only spotted but it lasted 8 days, then this month I get it same day as expected on i bled one day and then the next day nothing, i still wore a panty liner for 2 days but that was it. 2 days and it was over. My husband and I have been trying to conceive for over 4 years, I havent been on any birth control . I have 4 children from a previous marriage so I know that I WAS ok to have kids but it makes no sense to me, especially when the local OBGYN told my husband that his numbers were alittle low but nothing that should stop us from conceiving. Please help me, I need answers Thank you, Tara
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Tara and welcome.

First of all, the presence of blood during or after intercourse is a repeated indication for a pap smear, as it has been over 2 years since your last one. As your husband has been thoroughly investigated, I think may require a hormone level check and an abdominal and pelvic ultrasound along with the suggested pap smear just to make sure all is well.

Conception, as easy as it may sound, is a complicated process and I would feel moat comfortable if you were under the supervision of a doctor for the same.

Hope this helps.

Best wishes.
Answered: Fri, 22 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor